# SDR ASOA201609240745

- Difficulty date: September 24, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 18,325 hours, 13,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN DURING C CHECK INSPECTION,  THE RT INBD FLAP IS DENTED.  REPAIRED IAW SRM 57-52-01-201-001-A01 REPAIR IV.THIS IS A MAJOR REPAIR. ACFT WAS APPROVED FOR RETURN TO SERVICE.
